# SDR RAIA00610035

- Difficulty date: October 22, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 19,687 hours, 17,108 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14532022409
- Part serial: 145182
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 16,198 hours, 15,213 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5496 - STL - TAKEOFF ABORTED DUE TO SPOILER FAIL EICAS MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE SPOILER CONTROL UNIT.  OPS CHECKED GOOD.
